# SDR 252TR0027

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,395 hours, 31,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR AND INTERIOR OVERWING EXIT LIGHTS OUT.  REPLACED BATTERY PACK ON LT EXTERIOR AND INTERIOR EXIT LIGHTS.  CHECKS GOOD PER MM 31-51-51.
